RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1988, Volume 52, Issue 6, Pages 1288–1304 (Mi izv1231)  

This article is cited in 11 scientific papers (total in 11 papers)

Fractional indices of log Del Pezzo surfaces

V. A. Alexeev


Abstract: The fractional index of a (possibly singular) $Q$-Gorenstein del Pezzo surface $X$ is the greatest rational number $r$ such that $-K_X\equiv rH$, where $H$ is a primitive Cartier divisor. This paper describes the set of values taken by fractional indices of del Pezzo surfaces with log terminal singularities.
Bibliography: 7 titles.

Full text: PDF file (2066 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1989, 33:3, 613–629

Bibliographic databases:

UDC: 512.774
MSC: Primary 14J26; Secondary 14J05, 14J17, 14J25, 14E30, 51F15
Received: 15.03.1988

Citation: V. A. Alexeev, “Fractional indices of log Del Pezzo surfaces”, Izv. Akad. Nauk SSSR Ser. Mat., 52:6 (1988), 1288–1304; Math. USSR-Izv., 33:3 (1989), 613–629

Citation in format AMSBIB
\Bibitem{Ale88}
\by V.~A.~Alexeev
\paper Fractional indices of log Del Pezzo surfaces
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1988
\vol 52
\issue 6
\pages 1288--1304
\mathnet{http://mi.mathnet.ru/izv1231}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=984220}
\zmath{https://zbmath.org/?q=an:0724.14023}
\transl
\jour Math. USSR-Izv.
\yr 1989
\vol 33
\issue 3
\pages 613--629
\crossref{https://doi.org/10.1070/IM1989v033n03ABEH000859}


Linking options:
  • http://mi.mathnet.ru/eng/izv1231
  • http://mi.mathnet.ru/eng/izv/v52/i6/p1288

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. V. V. Nikulin, “Del Pezzo surfaces with log-terminal singularities. III”, Math. USSR-Izv., 35:3 (1990), 657–675  mathnet  crossref  mathscinet  zmath
    2. V. V. Nikulin, “Del Pezzo surfaces with log-terminal singularities”, Math. USSR-Sb., 66:1 (1990), 231–248  mathnet  crossref  mathscinet  zmath  isi
    3. V. V. Nikulin, “Algebraic three-folds and the diagram method”, Math. USSR-Izv., 37:1 (1991), 157–189  mathnet  crossref  mathscinet  zmath  adsnasa
    4. A. A. Borisov, L. A. Borisov, “Singular toric Fano varieties”, Russian Acad. Sci. Sb. Math., 75:1 (1993), 277–283  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. Kollar J., “Flips and Abundance for Algebraic Threefolds - a Summer Seminar at the University-of-Utah (Salt-Lake-City, 1991) - Preface”, Asterisque, 1992, no. 211, 1+  mathscinet  isi
    6. R. Blache, “Two aspects of log terminal surface singularities”, Abh Math Semin Univ Hambg, 64:1 (1994), 59  crossref  mathscinet  zmath
    7. Frieda Marshall Ganter, “-P.P For surfaces zn= f(x, y)”, Communications in Algebra, 23:3 (1995), 1171  crossref
    8. Frieda M. Ganter, “Properties of —P · P for Gorenstein surface singularities”, Math Z, 223:1 (1996), 411  crossref  mathscinet  zmath  isi
    9. M. V. Degtyarev, “A bound on the Picard number of a resolution of singularities of the Fano $\operatorname{SL}(2)$-variety”, Russian Math. Surveys, 51:2 (1996), 324–325  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    10. Frieda M. Ganter, “Properties of $-P\cdot P$ for Gorenstein surface singularities”, Math Z, 223:3 (1996), 411  crossref
    11. Christopher Hacon, James McKernan, Chenyang Xu, “ACC for log canonical thresholds”, Ann. Math, 180:2 (2014), 523  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:239
    Full text:78
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019